# SDR MASA200601703

- Difficulty date: June 27, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 5,921 hours, 4,253 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 5025 CLT - RUDDER LIMIT FAULT STATUS MESSAGE.  MX RESET SYSTEM AND PERFORMED S-POST WITH NO DEFECTS NOTED.
